# SDR FDEA201503201011

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Frames 12a-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FWD COURIER AREA FRAME 12A - 17, Y1959 FLOOR SUPPORT CORRODED.  REMOVED CORROSION IAW SRM 51-74-10.  FOUND DELAMINATION & REMOVED THE CORRODED SUPPORT IAW SRM 51-40-21.  DRILLED FASTENER HOLES & DEBURRED IAW SRM 51-40-44.  INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-21.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM 6-2-100.
